MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; ASPIRATOR,SUCTION,VAC-ASSIST

MEDLINE INDUSTRIES, LP MEDLINE; ASPIRATOR,SUCTION,VAC-ASSIST
Catalog Number HCS7000
Medical Device Problem Code Suction Failure (4039)
Health Effect - Clinical Codes Airway Obstruction (1699); Dyspnea (1816); Discomfort (2330)
Date of Event 11/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the facility, "a resident was in need of emergency suction and we pulled three canisters to use and all three would not suction".The resident was sent to the er and admitted to the hospital.The facility stated the resident passed away but that the cause of death was not because of the canisters.The facility stated the resident was sick already and that "he would have been more comfortable with the suctioning but we were unable to and had to call the squad because of the suctioning was not working and he was unable to take breathes because the airway needed suctioned".A definitive cause of death has not been provided to the manufacturer.Although the facility only mentioned the canisters during follow up on the reported incident, they provided the manufacturer with aspirator samples.Multiple good faith follow up attempts were made to clarify if the aspirators were involved in the reported incident, however, the facility was unable to be reached and involvement of the aspirator samples were unable to be confirmed.Because the contact could not confirm if the aspirator was involved or not, in an abundance of caution, this report is being submitted.If additional information becomes available, a supplemental report will be submitted.
 
Event or Problem Description
According to the facility, "a resident was in need of emergency suction and we pulled three canisters to use and all three would not suction".
 
Additional Manufacturer Narrative
Update to h6.After further investigation, it has been determined that the investigation involved testing of the actual/suspected device, a trend analysis, and an analysis of production records.The investigation identified a of dust or dirt problem, an operational problem, a wear problem, and a deformation problem.The cause has been traced to the user.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
MEDLINE
Common Device Name
ASPIRATOR,SUCTION,VAC-ASSIST
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes dr
northfield IL 60093
Manufacturer Contact
gavin-ainsley nadong
three lakes dr
northfield, IL 60093
MDR Report Key24080151
Report Number1417592-2026-00045
Device Sequence Number13190134
Product Code JCX
UDI-Device Identifier40080196769293
UDI-Public40080196769293
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K042349
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberHCS7000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/07/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2025
Supplement Date Received by Manufacturer05/22/2026
Initial Report FDA Received Date01/15/2026
Supplement Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale